Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1586 Publications


2017 | Journal Article | LibreCat-ID: 31272
@article{Harris_Weich_2017, title={Wave front sets of reductive Lie group representations III}, volume={313}, DOI={10.1016/j.aim.2017.03.025}, journal={Advances in Mathematics}, publisher={Elsevier BV}, author={Harris, Benjamin and Weich, Tobias}, year={2017}, pages={176–236} }
LibreCat | DOI | arXiv
 

2017 | Conference Paper | LibreCat-ID: 31370 | OA
@inproceedings{Hoffmann_Biehler_2017, place={Münster}, title={Schnittstellenaufgaben für die Analysis I – Konzept, Beispiele und Evaluationsergebnisse}, DOI={10.17877/DE290R-18534}, booktitle={Beiträge zum Mathematikunterricht 2017}, publisher={WTM-Verlag}, author={Hoffmann, Max and Biehler, Rolf}, editor={Kortenkamp, Ulrich and Kuzle, Ana}, year={2017}, pages={441–444} }
LibreCat | DOI | Download (ext.)
 

2017 | Book Chapter | LibreCat-ID: 31857
@inbook{Häsel-Weide_Nührenbörger_2017, place={Frankfurt a. Main}, title={Grundzüge des inklusiven Mathematikunterrichts. Mit allen Kindern rechnen.}, booktitle={Gemeinsam Mathematik lernen - mit allen Kindern rechnen.}, publisher={Grundschulverband e. V.}, author={Häsel-Weide, Uta and Nührenbörger, M.}, editor={Häsel-Weide, Uta and Nührenbörger, M.}, year={2017}, pages={8–21} }
LibreCat
 

2017 | Journal Article | LibreCat-ID: 33336
@article{Boßmann_Grummt_Kolb_2017, title={On the dipole approximation with error estimates}, volume={108}, DOI={https://link.springer.com/article/10.1007/s11005-017-0999-y}, journal={Letters in Mathematical Physics}, author={Boßmann, Lea and Grummt, Robert and Kolb, Martin}, year={2017}, pages={185–193} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 33342
@article{Savov_Kolb_2017, title={Conditional survival distributions of Brownian trajectories in a one dimensional Poissonian environment in the critical case}, volume={22}, DOI={https://doi.org/10.1214/17-EJP4468}, journal={Electronic Journal of Probability}, publisher={ Institute of Mathematical Statistics & Bernoulli Society}, author={Savov, Mladen and Kolb, Martin}, year={2017} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 34631
@article{Hesse_Sloan_Womersley_2017, title={Radial basis function approximation of noisy scattered data on the sphere}, volume={137}, DOI={10.1007/s00211-017-0886-6}, number={3}, journal={Numerische Mathematik}, publisher={Springer Science and Business Media LLC}, author={Hesse, Kerstin and Sloan, Ian H. and Womersley, Robert S.}, year={2017}, pages={579–605} }
LibreCat | DOI
 

2017 | Conference Paper | LibreCat-ID: 45396
@inproceedings{Dröse_Prediger_2017, place={Münster}, title={Strategieentwicklung für die Bearbeitung von Textaufgaben}, booktitle={Beiträge zum Mathematikunterricht 2017 }, publisher={WTM}, author={Dröse, Jennifer and Prediger, Susanne}, editor={Kortenkamp, U. and Kuzle, A.}, year={2017}, pages={183–186} }
LibreCat
 

2017 | Journal Article | LibreCat-ID: 31267
@article{Guillarmou_Hilgert_Weich_2017, title={Classical and quantum resonances for hyperbolic surfaces}, volume={370}, DOI={10.1007/s00208-017-1576-5}, number={3–4}, journal={Mathematische Annalen}, publisher={Springer Science and Business Media LLC}, author={Guillarmou, Colin and Hilgert, Joachim and Weich, Tobias}, year={2017}, pages={1231–1275} }
LibreCat | DOI | arXiv
 

2017 | Journal Article | LibreCat-ID: 51390
@article{Hilgert_Przebinda_Pasquale_2017, title={Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3)}, volume={21}, DOI={10.1090/ert/506}, journal={Representation Theory}, author={Hilgert, Joachim and Przebinda, T. and Pasquale, A.}, year={2017}, pages={416–457} }
LibreCat | DOI | Download (ext.)
 

2017 | Journal Article | LibreCat-ID: 51392
@article{Hilgert_Martens_Manon_2017, title={Contraction of Hamiltonian K-spaces}, volume={20}, DOI={10.1093/imrn/rnw191}, journal={Inter. Math. Research Notices}, author={Hilgert, Joachim and Martens, J. and Manon, Ch.}, year={2017}, pages={6255–6309} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 51391
@article{Hilgert_Przebinda_Pasquale_2017, title={Resonances for the Laplacian of products of two rank one Riemannian symmetric spaces}, volume={272}, journal={J. Funct. Anal.}, author={Hilgert, Joachim and Przebinda, T. and Pasquale, A.}, year={2017}, pages={1477–1523} }
LibreCat
 

2017 | Book Review | LibreCat-ID: 51576
@article{Hilgert_2017, title={Pitici, M. (Ed). The Best Writing on Mathematics 2016 (Princeton University Press, 2017)}, volume={64}, journal={Mathematische Semesterberichte}, author={Hilgert, Joachim}, year={2017}, pages={253–254} }
LibreCat
 

2017 | Book Review | LibreCat-ID: 51575
@article{Hilgert_2017, title={Devlin, K. Finding Fibonacci. The Quest to Rediscover the Forgotten Mathematical Genius Who Changed the World (Princeton University Press, 2017)}, volume={64}, journal={Mathematische Semesterberichte}, author={Hilgert, Joachim}, year={2017}, pages={245–247} }
LibreCat
 

2017 | Journal Article | LibreCat-ID: 45941
@article{Kovács_Li_Lubich_Power Guerra_2017, title={Convergence of finite elements on an evolving surface driven by diffusion on the surface}, volume={137}, DOI={10.1007/s00211-017-0888-4}, number={3}, journal={Numerische Mathematik}, publisher={Springer Science and Business Media LLC}, author={Kovács, Balázs and Li, Buyang and Lubich, Christian and Power Guerra, Christian A.}, year={2017}, pages={643–689} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45942
@article{Kovács_Lubich_2017, title={Stability and convergence of time discretizations of quasi-linear evolution equations of Kato type}, volume={138}, DOI={10.1007/s00211-017-0909-3}, number={2}, journal={Numerische Mathematik}, publisher={Springer Science and Business Media LLC}, author={Kovács, Balázs and Lubich, Christian}, year={2017}, pages={365–388} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45940
@article{Kovács_Lubich_2017, title={Stable and convergent fully discrete interior–exterior coupling of Maxwell’s equations}, volume={137}, DOI={10.1007/s00211-017-0868-8}, number={1}, journal={Numerische Mathematik}, publisher={Springer Science and Business Media LLC}, author={Kovács, Balázs and Lubich, Christian}, year={2017}, pages={91–117} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45946
@article{Kovács_Power Guerra_2017, title={Maximum norm stability and error estimates for the evolving surface finite element method}, volume={34}, DOI={10.1002/num.22212}, number={2}, journal={Numerical Methods for Partial Differential Equations}, publisher={Wiley}, author={Kovács, Balázs and Power Guerra, Christian Andreas}, year={2017}, pages={518–554} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45943
@article{Kovács_2017, title={High-order evolving surface finite element method for parabolic problems on evolving surfaces}, volume={38}, DOI={10.1093/imanum/drx013}, number={1}, journal={IMA Journal of Numerical Analysis}, publisher={Oxford University Press (OUP)}, author={Kovács, Balázs}, year={2017}, pages={430–459} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45945
@article{Kovács_Power Guerra_2017, title={Maximum norm stability and error estimates for the evolving surface finite element method}, volume={34}, DOI={10.1002/num.22212}, number={2}, journal={Numerical Methods for Partial Differential Equations}, publisher={Wiley}, author={Kovács, Balázs and Power Guerra, Christian Andreas}, year={2017}, pages={518–554} }
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 32020
@article{Küster_2017, title={On the semiclassical functional calculus for h-dependent functions}, volume={52}, DOI={10.1007/s10455-017-9549-1}, number={1}, journal={Annals of Global Analysis and Geometry}, publisher={Springer Science and Business Media LLC}, author={Küster, Benjamin}, year={2017}, pages={57–97} }
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed